Acute interstitial nephritis due to mesalazine.

@article{Tadi2005AcuteIN,
  title={Acute interstitial nephritis due to mesalazine.},
  author={Mario Tadi{\'c} and Ivica Grgurevic and Mira {\vS}{\'c}ukanec-{\vS}poljar and Borka Bozi{\'c} and Sre{\vc}ko Maru{\vs}i{\'c} and Ivica Horvati{\'c} and Kre{\vs}imir Gale{\vs}i{\'c}},
  journal={Nephrology},
  year={2005},
  volume={10 2},
  pages={103-5}
}
A case of mesalazine-induced acute interstitial nephritis (AIN) in a 41-year-old patient with ulcerative colitis (UC) is reported here. Clinical symptoms such as fever and arthralgia, and laboratory findings such as eosinophilia and renal failure suggested AIN, which was confirmed by biopsy. With withdrawal of mesalazine and intravenous methylprednisolone the patient's renal function was recovered. It is observed that early discontinuation of mesalazine is associated with amelioration of… CONTINUE READING
9 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…